Jump to content

proamatine/midodtine Bad results with?


sfr100
 Share

Recommended Posts

Hi

My Dr. Has had me try proamatrine. The first time I took it I thought I felt better, but it turns out I can't even take 1/4 of the lowest dose without feeling worse. Amyone had this response? I thought this was supposed to be a vasoconstrictor and pump blood up from legs but it just seems to lower BP.

Susan

Link to comment
Share on other sites

I tried it three or four different times, each time titrating up on the dose and staying on it for quite awhile, but every time I felt worse. I had a doctor tell me midodrine would never work for me because my blood vessels clamped down, and so a vasoconstricter would just make things worse. All my other doctors thought otherwise though, but I think that one doctor was right. POTS is so differentiated among individuals that what helps on person may make another sick.

Link to comment
Share on other sites

I felt horrible on Midodrine, too.

Someone else asked about this topic not too long ago so if you do a "Midodrine" search (upper right hand corner of screen), you may be able to pick up the responses from that post to give you a fuller spectrum of experiences.

Hope you're feeling a little better soon!

Angela :)

Link to comment
Share on other sites

Hi,

Im back on it again. I couldnt tolorate it at first. Then we just keep experimenting with different combonations of drugs. I sit down with my doc and look at the side efects of different drugs and find the ones I actually want.

The miodrine made me feel worse before but now I think the combo of lexapro and wellbutrin (used for their effects on the nervous system, dopamine and seratonin reuptake inhibitors ) with the miodrine is working for now.

Everyone responds diferently and all you can do is try different things until you find some combo that works. I noticed that I have 6 month cycles with meds and treatments. I usually have to change things around after about 6 months because I feel bad again. the changing makes me feel worse, then the new combo makes me feel much better for a while.

Its really fustrating but hang in there. I know there are many here that are tired of the med thing so, your not alone.

Peace

Janine

Link to comment
Share on other sites

Mididrine isnt working very well for me. I am currently on midodrine and florinef and they dont seem to do very well at all. When I get enough meds for my b/p to come up to almost normal, then my body starts doing all kinds of wierd things. Like overloading on fluids. My cardio is having me adjust the meds myself to try to find " the happy medium" as he put it. So far it is not working. Good luck Vanessa

Link to comment
Share on other sites

What works for one might not work for someone else, but I guess as POTS sufferers we must try whatever medications come out to try and eliviate our symptoms. I know when i started midodrine, I felt worse but that was because they didn't have me on a high enough dose. I was hesitant to increase, but did so and am able to get up without svt. I wish you the best of luck :ph34r:

Link to comment
Share on other sites

Hi,

When I was on the florinef/miodrine combo I had to stop with the high salt diet because florinef stops your kidneys from getting rid of so much sodium. I also had to take lasix every now and then to get rid of fluid.

I guess its all just a big experiment and if we get rid of one symptom and have another we just need to choose which ones we can live with. I prefer a little flid retention over a heart rate of 176.

Peace

Janine

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...